# SDR UIEA2020080421682

- Difficulty date: August 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 43,731 hours, 8,886 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR TILT EICAS MESSAGE AFTER TAKE OFF.   PERFORMED A LEAK CHECK AND NO LEAKS NOTED ON HOSE ASSY FOR BODY GEAR TRUCK POSITIONING ACTUATOR. BLED THE ACTUATOR AND PUT THE HYDRAULIC FUSE IN THE NORMAL POSITION IAW AMM 32-13-15-404-010. PERFORMED PSEU GROUND TEST IAW AMM 32-09-03/501. TEST PASSED.
